English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Standard objects in 2-braid groups

MPS-Authors
/persons/resource/persons235694

Libedinsky,  Nicolas
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236444

Williamson,  Geordie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Libedinsky, N., & Williamson, G. (2014). Standard objects in 2-braid groups. Proceedings of the London Mathematical Society. Third Series, 109(5), 1264-1280. doi:10.1112/plms/pdu022.


Cite as: http://hdl.handle.net/21.11116/0000-0004-15DC-D
Abstract
There is no abstract available